# SDR SWAA2023100301096

- Difficulty date: August 25, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL # 561CB HAS BULGING/CRACKED AROUND FASTENER HOLES<[01] REPAIRED LEFT WING LOWER MID T/E ACCESS PANEL # 561CB. AS PER SRM 51-70-04-2R-9-A00753 MATERIAL USED SRM 51-70-04-2R-9-A00753 ; MATERIAL USED PO 1791128 AND PO. 1473815;[02] VERIFIED CORRECTIVE ACTION.
